Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 798059, 4 pages
http://dx.doi.org/10.1155/2013/798059
Research Article

A New Finite Element Method for Darcy-Stokes-Brinkman Equations

School of Mathematical & Physical Sciences, Mathematics Building, University of Newcastle, University Drive, Callaghan, NSW 2308, Australia

Received 19 August 2013; Accepted 15 September 2013

Academic Editors: R. K. Upadhyay and W. G. Weng

Copyright © 2013 Bishnu P. Lamichhane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bishnu P. Lamichhane, “A New Finite Element Method for Darcy-Stokes-Brinkman Equations,” ISRN Computational Mathematics, vol. 2013, Article ID 798059, 4 pages, 2013. https://doi.org/10.1155/2013/798059.